# SDR DALA2017112008229

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 50,134 hours, 24,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ZONE 5 LT AFT FUSELAGE UNDER THE 10TH AND 11TH WINDOWS FORWARD OF LT AFT PAX DOOR, APPROX MIDWAY DOWN ON FUSELAGE THERE IS A PUNCTURE APPROXIMATELY 8" LONG AND 4 1/2" WIDE. MAINTENANCE CUT OUT DAMAGE, FABRICATED REPAIR PARTS & TREATED PRIMED REPAIR PARTS. INSTALLED FILLER WASHERS AND INSTALLED ALL REPAIR PARTS IAW SRM 53-00-01 REPAIR 36.
